# SDR CALA2025041703936

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 64,404 hours, 26,836 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W INSIDE TANK ACCESS PANEL 632RB VIEW LOOKING UP AND AFT STRINGER U9 HAS A CRACK IN END OF STRINGER AND APPEARS TO END AT FASTENER .  REPAIRED R/W U9 STRINGER IAW UNITED ECRA 5720-03520 REV ORIGINAL AND ACCOMPLISHED FUEL LEAK CHECK IAW B737-900 AMM 28-11 -00 LEAK CHECK GOOD.
